| || |
- 1 Post By Anonymous
hello.im new to this but i have to try something i dont know anyone trying to get clean.i also dont come from a well put together family.no one know im takeing subs.not even my doc.i cant go to a clinic to many people i know go there and people talk.i have to do it on the low unfortunatly.i have been takeing opiodss for almost ten years.i thought that takeing subs would benifit me in the case off starting my get clean process was i wrong??i fel so horrible cuz i have a 6 year old daughter that i dont have the option to lay low and withdrawl and sweat it out.i been take sub for a year now and the longest i can go is 3 dayys.and its hard cuz me and my daughter usualy live a active life.i can only give her the energy and the above and beyond when im on subs.rite now im only a day with out a sub and though when im running low i only take a small peice i dont know if takeing subs is helping or hurting my recovery.i love my baby and i feal forced to maintain my addiction as a secret in order to not jeperdize our family.i just like im sure alot of you have been threw alot and i just want to be free and at peace.i understand im a long way from it but i think its a start to open up.just like i ment well by takeing subs but i think i might be makeing matters worse.is there anyone who can realate
you have to taper your subs right down to a tiny dose before stopping, its a hard drug to come off, specially if you stop on a high dose. reduce your dose by a quarter, and go a few days till you feel stable, then do it again, until you are on a tiny dose. like .5mg.... then think of stopping. but you have to do it right, for it to be successful...
good on you for wanting to stop. i used subs for over a year as well. to get off methadone, and ive been off subs now for 18months. its possible.
p.s subs are still opiates. so although they are a TOOL to get clean, if you take them all the time, you will be addicted just like any other opiate.. so they help your recovery if you use them properly.
Last edited by Anonymous; 07-01-2012 at 05:42 PM.
what mg dose are you currently at of subs? you have to start a taper process which will last about 60 days. dont jump off without tapering your doses gradually or else you will be withdrawing for a long time an it wont be good. if you can go 3 days without withdrawing right now your not in that bad of a situation but you will still have to taper. let us kno what dose your at then we can give you advice on how to start your tapering process. your most likely going to withdraw but if you taper it right it will be a less painful experience an you will be able to stay active. you can do it. and you have to kno that even though your kid is your first priority you have to think that getting over your addiction is almost as important. and that if you want to live a better life with your kid the best way is to get off everything. its hard but when you overcome it youll kno it was worth it. theres a dude robert who is good at giving people advice on how to taper the subs. post up what mg dose your at an someone will shortly post on how to start the process. your going in the right direction and always remind yourself that there is a better life without drug and dont stop until you get there.
well heres the thing i dont know axatally the mg.i usualy have the strips and only take half a strip a day.but sometimes i have varry bad day i have crohns and its painfull at times and other triggers also.i still run to my subs to help my emotional nervs.its ruff but ty so much and i hear about that guy alot on here i hope to hear from him
thank you for getting back to me so quikly.its so hard to go threw it alon as a secret.but i think my addictionit at its breaking point.i been threw worce withdrawld.but i came on here and read people saying it gets worce after a week that the 1st 3days is nothing.im takeing your advice on how to taper off and staying off is only up to me.ty
omg you need to know what dose you are on. no wonder you had trouble when you jumped. well first thing i would say for you is to ONLY take your half a strip each day. and once you can go a week without taking any extra, then you cut it down by a quarter. making that 3mg...
Originally Posted by num
if you cant be bothered to even know what dose you are on, you are going to have trouble gettin off...
so first plan of action, ONLY TAKE 4MG A DAY. WHICH IS HALF A STRIP..... see how you go from there. and im sure robert would tell you the same. in fact i know he would...
get stable on the one dose first....
thank you and i know strips are about 8 to 9 mg..but what i ment to say was i cant tell you mt daily dosecuz its isnt stable i can say i never need to take full strip a day for about 6 months.i just didnt know what to do next.i dont see a doc about it and everyone i know abuses them.plz forgive my spelling im useing my nook and the friggen keys are too small lol.i cant tell u how much i appreceate it
also about 3 years ago i was diognosed with crohns and it varry painfull at times.my drloaded me with every pain killer possible i already have a dependincy to them beforit but i didnt wantit to get to out of hand to i told him i didnt want any more than just tramodol.he told me tramodol was more of a mental addiction so i felt more comfortable with that.well after going threw a hard time in my life faceing hard times i began abuseing tramodoll big time! atleat 6 to 8 a day that withdrawl was a nightmere not nearlyy as bad as soboxone withdrawl but so much pain lies underneith anyones addiction that it sometimes feals immpossible to cope and naterally fealthe urg to num the pain wi is my biggest problem.my point it i feal like i need to let my doc know about my addiction.tho i made it clear to him inthe past that addiction runns through the main artery in my family and i w
as secretly addicted way prior t this discusion withhim i dont want to go to my local clinic for help to many people i know go there and for the wrong reasons.could my doc precribe suboxone to me?and work with me or am i stuck buying it off the streets.
i did tell you what you could do...
START BY GETTIN STABLE ON ONE DOSE... LIKE 4MG A DAY. WHICH IS HALF A STRIP.. dont go blaming all your friends or whatever else is happening. if you really want to get off, the first step is to get stable...easy... and the strips are 8mg. *not 8 to 9mg*
(ps im glad you mentioned the spelling, jeeeez, these devices make people look like fools)
Last edited by Anonymous; 07-02-2012 at 05:42 PM.
Tags for this Thread